You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
SUBSONIC LAMB WAVES IN ANISOTROPIC PLATES
SERGEY V. KUZNETSOV
Quarterly of Applied Mathematics
Vol. 60, No. 3 (September 2002), pp. 577-587
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43638470
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A six-dimensional complex formalism for analysis of Lamb waves propagating with subsonic speed in anisotropic plates is formulated. Conditions for nonexistence of certain Lamb waves in anisotropic plates are obtained. An example of a transversely isotropie plate having "forbidden" speed at which no subsonic Lamb wave propagates is presented.
Quarterly of Applied Mathematics © 2002 Brown University